# SDR IPXA2024062873248

- Difficulty date: May 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 HOLES ON REAR PRESSURE BULKHEAD APU BLEED AIR CUT OUT HAVE DAMAGE. CLEANED 3 EA HOLES IAW SRM 51-40-44 ON APU BLEED AIR CUT OUT. ROTO PERFORMED ON 1 HOLE AT BOTTOM OF THE APU BLEED AIR CUTOUT. NO INDICATIONS FOUND. IAW NTM 51-10-01.
